# SDR IPXA2021100774706

- Difficulty date: September 23, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Upper Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING UPPER AUX TANK STRINGER 47 BETWEEN XCW 5.5 & XCW 28.5 IS CRACKED.REPAIRED CRACKED CENTER WING UPPER AUX TANK STRINGER 47 BETWEEN XCW 5.5 & XCW 28.5 IAW SRM 57-10-03, REPAIR 1, FIGURE 201. (MAJOR)
